Otsumol

Otsumol Otsumol (Paracetamol) injection consists of 1g/100ml solutions for intravenous infusions used to treat fever and pain. FOR INTRAVENOUS USE ONLY. It mainly treats mild to moderate pain, including headache, migraine, toothache, menstrual period pain, osteoarthritis pain, musculoskeletal pain, and reducing fever. Indications: Otsumol 1g/100ml solution for infusion is indicated for the relief of mild to… Continue reading Otsumol

SINAXAMOL

SINAXAMOL Sinaxamol (Paracetamol + Orphenadrine Citrate) Tablets are used for acute painful musculoskeletal conditions, period’s pain, joint pain, flu, cold, toothache, headache, ear pain, and fever. Sinaxamol Plus tablet contains Orphenadrine Citrate and Paracetamol as active ingredients. It works by blocking cholinergic receptors by increasing the pain threshold and the blood flow across the skin.… Continue reading SINAXAMOL

SIMGESIC

SIMGESIC SIMGESIC (Tramadol HCl + Paracetamol) Tablet is prescribed to relieve minor pain caused by conditions such as arthritis, tendonitis, bruising, cramping, back pain, muscle strains, and bursitis. It is a combination medication. It is composed of Tramadol and Paracetamol. It is used as an Analgesic and a minor Pain killer. It works by temporarily… Continue reading SIMGESIC

Cunmol-T

Cunmol-T Cunmol-T is made up of two active ingredients: Paracetamol and Tramadol HCl. This drug is used to treat mild to moderate pain. Tramadol is a painkiller that acts on the central nervous system to relieve pain. Paracetamol is also a painkiller that not only treats pain and aches but also reduces high temperatures. Indications:… Continue reading Cunmol-T

Redrine

Redrine Redrine tablet is formed by the combination of two active ingredients, Paracetamol and orphenadrine citrate. It belongs to a class of medications called skeletal muscle relaxants. It relieves pain caused by strains, sprains, and other muscle injuries. Indications: This medication is indicated for the symptomatic relief of mild to moderate pain of acute musculoskeletal… Continue reading Redrine

Paracetamol

Paracetamol Paracetamol is a painkiller used to relieve minor internal pains caused by fever or cold. Composition: This painkiller is taken orally in form of capsules. Each 500mg capsule is composed of 500mg paracetamol. Dosage: For adults and children over 16 years, one or two capsules are recommended every 4 to 6 hours for a… Continue reading Paracetamol

Duragesic Forte

Duragesic Forte Duragesic Forte is manufactured by Tabros Pharma Pvt LTD. This is a skeletal muscle relaxant and analgesic. Package Contains: The package contains 30 Tablets of Duragesic Forte (Orphenadrine Citrate + Paracetamol). Description: Each Tablet Contains Orphenadrine Citrate 50 mg and Paracetamol 300 mg. Duragesic is a prescription medicine used as a transdermal patch to… Continue reading Duragesic Forte

Panadol Liquid

Panadol Liquid Panadol Liquid for Children, 2 – 12 years for Fever relief, 120 ml is composed of Paracetamol and belongs to the category Fever/Pain. It is manufactured by GSK. https://pk.gsk.com Description: It is a sugar-free medicine in raspberry flavor that provides effective relief from fever and pain in children between the ages of 2… Continue reading Panadol Liquid

Calpol

Calpol Calpol 6 Plus Suspension 90ml is composed of Paracetamol and belongs to the category Pain. It is manufactured by GlaxoSmithKline Pakistan Ltd. Link to manufacturer: https://pk.gsk.com Description: It is used to treat many conditions such as headache, muscle aches, arthritis, backache, toothaches, colds and fevers. It relieves pain in mild arthritis but does not… Continue reading Calpol

Dosteril

Dosteril Dosteril (Tramadol Hydrochloride + Paracetamol) tablets are used to treat hypertension in adult patients and pediatric patients 6 years of age and older in order to lower blood pressure. It is generally prescribed to patients having congestive heart failure, high blood pressure or the patients who have recently suffered a heart attack. The tablet… Continue reading Dosteril

Nuberol Forte

Nuberol Forte Nuberol Forte Tablets are manufactured by The Searle Company Limited. It is wholly subsidiary owned by Pfizer. The Searle Company Limited website: www.pfizer.com Package Contains: 15 Tablets Description: Each Tablet Contains Paracetamol BP 650 mg and Orphenadrine Citrate BP 50mg Paracetamol BP 650 mg: It belongs to a group of medicines called analgesics… Continue reading Nuberol Forte

Tonoflex-P

Tonoflex-P Tonoflex-P is an advanced and diverse composition of two distinct medicines. It is a mixture of Paracetamol and Tramadol HCL. These two components work together to relieve pain. Paracetamol is mainly a painkiller and temperature moderator. It is combined with Tramadol HCL which is also a pain killer. Both these medicines are used to… Continue reading Tonoflex-P